Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chung, Kai Lai
1975.
A bivariate distribution in regeneration.
Journal of Applied Probability,
Vol. 12,
Issue. 04,
p.
837.
Çinlar, Erhan
1976.
Stochastic Systems: Modeling, Identification and Optimization, I.
Vol. 5,
Issue. ,
p.
22.
Gzyl, Cristina
1976.
Some results about Markov processes on subsets of the state space.
Advances in Applied Probability,
Vol. 8,
Issue. 3,
p.
517.
Gzyl, Cristina
1977.
Regenerative sets and subordinators.
Journal of Applied Probability,
Vol. 14,
Issue. 01,
p.
217.
Gzyl, Cristina
and
Gzyl, Henryk
1978.
On entrance—exit distributions of Markov processes.
Journal of Applied Probability,
Vol. 15,
Issue. 01,
p.
78.